MathSciNet Relay Station
MathSciNet bibliographic data
MR1618334 35J60 (35P30)
Allegretto, Walter; Huang, Yin Xi A Picone's identity for the $p$-Laplacian and applications. Nonlinear Anal. 32 (1998), no. 7, 819–830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement